# SDR SWIA200312160

- Difficulty date: July 2, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 19,362 hours, 18,312 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE AT FLAPS 45 DEGREES.REMOVED AND REPLACED RT BPSU IAW CRJ MM 27-51-10.  OPS CHECK GOOD, PN OFF 855D100-7  SN OFF 238.
